Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 2, 2012, 4:40 PM EDT for Webster County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2012, 4:40 PM EDT (20:40 UTC)
- Expired
- Aug 2, 2012, 5:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
County Webster County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2296 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
140
WWUS82 KFFC 022040
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT THU AUG 2 2012
GAZ102>104-022115-
440 PM EDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WEBSTER...SUMTER AND STEWART COUNTIES UNTIL 515 PM EDT...
AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WESTON...MOVING SOUTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WEBSTER...SUMTER AND STEWART COUNTIES THROUGH 515 PM EDT. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3195 8444 3191 8446 3192 8468 3192 8486
3193 8493 3195 8497 3197 8497 3197 8499
3207 8496 3206 8432 3187 8433 3187 8435
TIME...MOT...LOC 2041Z 308DEG 8KT 3194 8462
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:28 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Aug 2, 3:28 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 328 PM EDT THU AUG 2 2012 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... CURRENT RADAR LOOP SHOWS NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS CENTRAL GEORGIA...SOUTH OF A LAGRANGE TO AUGUSTA LINE. THERE IS ALSO A WEAK TROF ALONG THIS SAME LINE THAT IS ACTING AS A CATALYST FOR CONVECTIVE DEVELOPMENT. FOR THE MOST PART THESE STORMS WILL STAY MAINLY ACROSS CENTRAL AND SOUTH GA WITH JUST SOME ISOLATED STORMS ACROSS N GA. THESE STORMS SHOULD DISSIPATE BY 02-04Z BUT EXPECTING ANOTHER ROUND OF STORMS FRI. THE MODELS ARE SHOWING A SHORT WAVE DEVELOPING OVER THE UPPER MS RIVER VALLEY TODAY...MOVING SE OVERNIGHT...AND INTO EXTREME NW GA BY 12Z FRI. THIS SHORT WAVE IS EXPECTED TO MOVE INTO THE STATE THROUGH 00Z SAT AND IS HAS AN ABUNDANT AMOUNT OF MOISTURE WITH IT. PWS WITH THIS SHORT WAVE ARE IN THE 2 TO 2.25IN RANGE...SO PERIODS OF HEAVY RAIN AND POSSIBLE FLOODING COULD BE A CONCERN FRI. CAPES WILL BE IN THE 2000-2500 RANGE WITH LIS AROUND -3 TO -5. ALL IN ALL EXPECTING ANOTHER ROUND OF THUNDERSTORMS ACROSS THE ENTIRE AREA WITH ISOLATED SEVERE. USED A MODEL GUIDANCE BLEND FOR TEMPERATURES...RAISING POPS A BIT HIGHER THAN GUIDANCE. 01 .LONG TERM /SATURDAY THROUGH THURSDAY/... HAVE MADE SEVERAL ADJUSTMENTS TO THE LONG TERM BASED ON LATEST MODEL SOLUTIONS. HAVE BACKED OFF SLIGHTLY ON POPS SATURDAY MORNING...BUT CONTINUED WITH LIKELY POPS SATURDAY AFTERNOON. MODELS DIFFER SLIGHTLY UPPER LEVEL DISTURBANCE THAT PUSHES INTO NORTHWEST GEORGIA...USHERED IN BY THE NORTHWEST FLOW OVER THE REGION. AS OF NOW...A FEW MODELS ARE HINTING OVERALL UPPER LEVEL SUPPORT WILL DIMINISH BY SATURDAY AFTERNOON...BUT WITH DIURNAL HEATING...COULD SEE THUNDERSTORM THREAT INCREASE INTO THE AFTERNOON. BIG STORY THROUGH THE EXTENDED PERIOD WILL BE THE FRONTAL BOUNDARY THAT PUSHES INTO NORTH GEORGIA LATE SUNDAY EARLY MONDAY. MODELS HAVE BOUNDARY LINGER ACROSS NORTH AND CENTRAL GEORGIA THROUGH MUCH OF THE WEEK...WITH GOOD UPPER LEVEL VORTICITY ALIGNING WITH THE BOUNDARY AND SUPPORTING SHOWER AND THUNDERSTORM ACTIVITY THROUGH THURSDAY. MUCH OF THIS ACTIVITY WILL BE DIURNALLY ENHANCED...AND HAVE GONE WITH GOOD CHANCE POPS EACH AFTERNOON...AND SLIGHT CHANCE TO CHANCE POPS OVERNIGHT. TEMPERATURES WILL BE MODERATED BY AMPLE MOISTURE IN THE AREA THROUGH NEXT WEEK. LOOKING FOR HIGHS IN THE UPPER 80S TO MID 90S...AND LOWS IN THE LOW TO MID 70S. BY END OF THE WEEK...NHC EXPECTING TROPICAL LOW TO MOVE INTO THE GULF. MODELS NOT ANTICIPATING THIS LOW WILL IMPACT OUR FORECAST AREA...BUT SOMETHING TO WATCH NONETHELESS. 31 && .AVIATION... 18Z UPDATE... SCATTERED SHRA/TSRA MAINLY OVER CENTRAL GA TODAY. CEILINGS AND VSBYS SHOULD STAY VFR THROUGH TONIGHT EXCEPT IN AND AROUND CONVECTIVE DEVELOPMENT WHERE WE COULD SEE SOME MVFR LIMITS. WINDS WILL STAY MAINLY OUT OF THE W TO SW IN THE 5-10KT RANGE. WILL SEE SOME GUST AND VRB WINDS WITH TSRA. /ATL CONFIDENCE... 18Z UPDATE... MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENT 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 93 71 88 / 20 50 50 40 ATLANTA 73 91 72 90 / 20 50 50 50 BLAIRSVILLE 66 84 68 83 / 20 60 60 60 CARTERSVILLE 69 91 69 89 / 20 60 50 60 COLUMBUS 75 94 73 92 / 30 40 30 40 GAINESVILLE 72 90 71 87 / 20 60 50 60 MACON 73 95 72 92 / 40 30 30 30 ROME 72 90 71 89 / 20 60 40 60 PEACHTREE CITY 70 91 70 89 / 20 50 40 50 VIDALIA 74 94 73 94 / 30 20 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BLECKLEY...DODGE...EMANUEL...JEFFERSON... JOHNSON...LAURENS...MONTGOMERY...TELFAIR...TOOMBS...TREUTLEN... TWIGGS...WASHINGTON...WHEELER...WILKINSON. && SHORT TERM...01 LONG TERM....31 AVIATION...01
Hazardous weather outlook, Aug 2, 6:04 AM EDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 604 AM EDT THU AUG 2 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 604 AM EDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT WITH A FEW POSSIBLY SEVERE. .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL SAG SLOWLY SOUTHWARD THROUGH THE STATE AS WEAK UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE GUSTY WINDS...SMALL HAIL AND FREQUENT LIGHTNING. .DISCUSSION... A WEAK FRONTAL BOUNDARY OVER THE AREA WILL CONTINUE TO SLOWLY SAG SOUTHWARD AS UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA. THIS COMBINED WITH THE AFTERNOON HEATING AND CAPES RANGING FROM 2300 TO 2500...WILL BE THE TRIGGER FOR AFTERNOON THUNDERSTORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Aug 2, 2:51 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG ROCHELLE 31.95N 83.46W
08/02/2012 WILCOX GA LAW ENFORCEMENT
SEVERAL TREES DOWN IN TOWN. ONE LARGE OAK TREE FELL ON A
MOBILE HOME. VERY HEAVY RAIN ALSO ACCOMPANIED THE STORM.
4 FEET OF STANDING WATER CLOSED HWY 280 BETWEEN MILLS ST
AND ASHLEY ST.
&&
SNELSONSpecial weather statement, Aug 2, 2:54 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT THU AUG 2 2012
GAZ074-076-085-086-021945-
254 PM EDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...JOHNSON...EMANUEL AND JEFFERSON COUNTIES UNTIL 345 PM
EDT...
AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KITE...MOVING SOUTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WASHINGTON...JOHNSON...EMANUEL AND JEFFERSON COUNTIES
THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE NEW HOME...SPANN...DONOVAN...WRIGHTSVILLE...WADLEY...
BARTOW...PRINGLE...HARRISON...BLUNDALE...KITE...DELLWOOD AND MEEKS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3258 8237 3257 8267 3261 8267 3264 8275
3294 8273 3287 8236
TIME...MOT...LOC 1854Z 339DEG 4KT 3272 8251Special weather statement, Aug 2, 3:33 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT THU AUG 2 2012
GAZ080-081-092>094-022000-
333 PM EDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN SCHLEY...PEACH...MACON...TAYLOR AND CRAWFORD COUNTIES UNTIL 400 PM
EDT...
AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FICKLING MILL TO CONCORD...MOVING SOUTHEAST
AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS SCHLEY...PEACH...MACON...TAYLOR AND CRAWFORD COUNTIES
THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE CONCORD...RUPERT...FICKLING MILL...BUTLER...MURRAYS
CROSSROADS...HORNS...POTTERVILLE...REYNOLDS...WINCHESTER...WHITEWATER
STATE PARK...FOUNTAINVILLE...BARTLETT...GARDEN VALLEY...HICKS AND
IDEAL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3233 8438 3255 8429 3273 8413 3266 8385
3234 8397 3222 8413 3223 8418 3219 8418
3216 8422
TIME...MOT...LOC 1933Z 305DEG 10KT 3263 8413 3250 8421
3237 8432Special weather statement, Aug 2, 3:37 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT THU AUG 2 2012
GAZ083-084-022015-
337 PM EDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TWIGGS AND WILKINSON COUNTIES UNTIL 415 PM EDT...
AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MCINTYRE TO MYRICKS MILL THE LINE OF
THUNDERSTORMS WERE DRIFTING SLOWLY SOUTHWARD.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TWIGGS AND WILKINSON COUNTIES THROUGH 415 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE IVEY...GORDON...
MCINTYRE...TOOMSBORO...IRWINTON...RIPLEY...MYRICKS MILL...
FITZPATRICK...BULLARD...JEFFERSONVILLE AND MARION. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3265 8324 3261 8351 3286 8348 3293 8336
3294 8328 3298 8321 3297 8317 3300 8316
3301 8313 3298 8312 3294 8307 3287 8304
3286 8300 3282 8297
TIME...MOT...LOC 1937Z 005DEG 2KT 3291 8317 3285 8325
3282 8338Special weather statement, Aug 2, 3:55 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 355 PM EDT THU AUG 2 2012 GAZ097-022045- 355 PM EDT THU AUG 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS IN LAURENS COUNTY UNTIL 445 PM EDT... AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HARLOW...MOVING SOUTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS LAURENS COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MONTROSE...DUDLEY...DEXTER...HARLOW...DUBLIN...EAST DUBLIN...RENTZ AND CADWELL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3249 8278 3225 8303 3254 8318 3267 8299 TIME...MOT...LOC 1955Z 311DEG 6KT 3251 8301
Special weather statement, Aug 2, 4:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT THU AUG 2 2012
GAZ102>104-022115-
440 PM EDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WEBSTER...SUMTER AND STEWART COUNTIES UNTIL 515 PM EDT...
AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WESTON...MOVING SOUTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WEBSTER...SUMTER AND STEWART COUNTIES THROUGH 515 PM EDT. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3195 8444 3191 8446 3192 8468 3192 8486
3193 8493 3195 8497 3197 8497 3197 8499
3207 8496 3206 8432 3187 8433 3187 8435
TIME...MOT...LOC 2041Z 308DEG 8KT 3194 8462The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:08 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Aug 1, 8:31 PM EDT | Special Weather Statement | FFC | Fannin | 44 min |
| Aug 1, 8:46 PM EDT | Special Weather Statement | FFC | Murray | 44 min |
| Aug 1, 9:04 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 41 min |
| Aug 1, 9:11 PM EDT | Special Weather Statement | FFC | Fannin | 49 min |
| Aug 1, 9:48 PM EDT | Special Weather Statement | FFC | Whitfield | 57 min |
| Aug 1, 10:15 PM EDT | Special Weather Statement | FFC | Dade | 60 min |
| Aug 1, 10:53 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 52 min |
| Aug 1, 11:11 PM EDT | Special Weather Statement | FFC | Bartow | 49 min |
| Aug 1, 11:51 PM EDT | Special Weather Statement | FFC | Chattooga | 39 min |
| Aug 2, 12:44 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 31 min |
| Aug 2, 12:49 PM EDT | Special Weather Statement | FFC | Dodge | 26 min |
| Aug 2, 12:55 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 50 min |
| Aug 2, 1:15 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Aug 2, 1:27 PM EDT | Special Weather Statement | FFC | Jefferson | 48 min |
| Aug 2, 1:43 PM EDT | Special Weather Statement | FFC | Houston | 47 min |
| Aug 2, 1:59 PM EDT | Special Weather Statement | FFC | Wilcox | 46 min |
| Aug 2, 2:00 PM EDT | Special Weather Statement | FFC | Telfair | 45 min |
| Aug 2, 2:02 PM EDT | Special Weather Statement | FFC | Wheeler | 43 min |
| Aug 2, 2:04 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 41 min |
| Aug 2, 2:11 PM EDT | Special Weather Statement | FFC | Jenkins | 49 min |
| Aug 2, 2:16 PM EDT | Special Weather Statement | FFC | Toombs | 29 min |
| Aug 2, 2:29 PM EDT | Special Weather Statement | FFC | Talbot | 46 min |
| Aug 2, 2:39 PM EDT | Special Weather Statement | FFC | Laurens, Telfair, Toombs, Wheeler | 51 min |
| Aug 2, 2:54 PM EDT | Special Weather Statement | FFC | Johnson | 51 min |
| Aug 2, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 43 min |
| Aug 2, 3:33 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 27 min |
| Aug 2, 3:36 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 39 min |
| Aug 2, 3:37 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 38 min |
| Aug 2, 3:55 PM EDT | Special Weather Statement | FFC | Laurens | 50 min |
| Aug 2, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 16 min |
| Aug 2, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 24 min |
| Aug 2, 5:22 PM EDT | Special Weather Statement | FFC | Marion, Stewart | 38 min |
| Aug 2, 5:32 PM EDT | Special Weather Statement | FFC | Spalding | 43 min |
| Aug 2, 6:13 PM EDT | Special Weather Statement | FFC | Fulton | 32 min |
| Aug 2, 6:33 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 42 min |
| Aug 2, 6:53 PM EDT | Special Weather Statement | FFC | Fulton | 37 min |
| Aug 2, 7:56 PM EDT | Special Weather Statement | FFC | DeKalb | 49 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.